Acta Mathematicae Applicatae Sinica, English Series

, Volume 19, Issue 3, pp 425–430 | Cite as

A Fixed Point Theorem and an Equilibrium Point of an Abstract Economy in H-spaces

Original papers


In this note we first prove a fixed point theorem in H-spaces which unities and extends the corresponding results in [6] and [9]. Then, by applying the fixed point theorem, we prove an existence theorem of an equilibrium point of an abstract economy in H-spaces which improves and generalizes similar result in [4].


H-space fixed points abstract economy non-compact domain Nash equilibria compactly open lower sections 

2000 MR Subject Classification

47H10 91A10 91A13 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Aubin, J.P. Optima and Equilibria. Springer–Verlag, Berlin, Heidelberg, 1993Google Scholar
  2. 2.
    Bardaro, C., Ceppitelli, R. Some further generalizations of Knaster–Kuratowski–Mazurkiewicz theorem and minimax inequalities. J. Math. Anal. Appl., 132:484–490 (1988)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Browder, F.E. The fixed point theory of multivalued mappings in topological vector spaces. Math Ann. 117:283–301 (1968)CrossRefGoogle Scholar
  4. 4.
    Cubiotti, P., Nordo, G. On generalized games in H–spaces. Comment. Math. Univ. Carolinae 40, 1:175–180 (1999)MathSciNetGoogle Scholar
  5. 5.
    Cuong, B.C. Some fixed point theorems for multifunctions with applications in game theory. Math. Dissertations, CCXIV:1–35 (1985)Google Scholar
  6. 6.
    Ding, X.P., Tan, K.K. A minimax inequality with applications to existence of equilibrium point and fixed point theorems. Colloq. Math., 63:233–247 (1992)MathSciNetGoogle Scholar
  7. 7.
    Fan, K. A generalization of Tychonoff’s fixed point theorem. Math. Ann., 142:305–310 (1961)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Horvath, C.D. Contractibility and generalized convexity. J. Math. Anal. Appl., 156:341–357 (1991)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Huang, Y. Fixed point theorems with an application in generalized games. J. Math. Anal. Appl., 186:634–642 (1994)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Yuan, G.X.Z. The study of equilibria for abstract economics in topological vector spaces — a unified approach. Nonlinear Analysis, 37:409–430 (1999)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  1. 1.Department of MathematicsShantou UniversityShantouChina

Personalised recommendations